# SDR FDEA201006141988

- Difficulty date: June 14, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB22085
- Condition: Misrepaired
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - 1 EACH FOUND AT LT WING TIP UPPER SURFACE. 1 EACH EXISTING REPAIR ON LEFT HAND WING TIP UPPER SURFACE EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IN ACCORDANCE WITH ANY SRM REPAIR. EXISTING REPAIR REMOVED AND A NEW REPAIR CARRIED OUT AS PER SRM 57-00-01 FIGURE 4 VOLUME I,   REVISION 96. E.O. 8-5100-7-5001 A7 PT.2,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 110.
